# SDR YV3R2020052900268

- Difficulty date: April 29, 2020
- Submitted: May 29, 2020
- Operation: General aviation
- Aircraft: C-GMS
- Make and model: Robsin R44RAVENII
- Aircraft serial: 14377
- Aircraft time: 37 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7721 · Cylinder Head Temperature (CHT) Indicating System
- Part: Probe
- Part number: 308038
- Condition: Inoperative
- Location: Cht
- Part time: 37 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CYLINDER HEAD TEMPERATURE PROBE P/N: 3080-38 WAS INOPERATIVE.
